# SDR COEA2019100326919

- Difficulty date: July 26, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 29,404 hours, 37,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53576000204
- Condition: Corroded
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL PRESSURE DECK SECOND FROM AFT STIFFENER WAS CORRODED.   REPLACED THE STIFFENER.
